# SDR ASOA2016040714748

- Difficulty date: April 7, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 35,080 hours, 26,201 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR FAILED FUNCTIONAL CHECK AT 50 LBS FORCE TO OPEN DOOR. MAX ALLOWED 35 LBS.  LUBRICATED GALLEY SERVICE DOOR REF AMM TASK 12-20-52-640-801 A01. COMPLIED WITH FUNCTIONAL TEST OF THE GALLEY SERVICE DOOR REF AMM TASK 52-41-00-720-801 A01 FUNCTIONAL TEST GOOD.
